# SDR M7KA201210171396

- Difficulty date: October 14, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N852MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4396
- Aircraft time: 4,887 hours, 11,005 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,898 hours, 5,299 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Bearing Race
- Part number: 593733
- Part serial: A7236
- Condition: Worn
- Location: Pulley Bracket
- Part time: 1,086 hours, 2,030 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC PRESSURE LIGHT ILLUMINATED IN FLIGHT.   RETURNED TO BASE.  DURING INSPECTION,  DETERMINED THE DRIVE BELT HAD DISENGAGED FROM THE HYRAULIC PUMP DRIVE PULLEY. EXAMINATION REVEALED THAT THERE HAD BEEN A LOSS OF INTERFERENCE FIT BETWEEN THE PULLY AND THE PULLEY'S BEARING INNER RACE WHICH ALLOWED THE PULLY TO OPERATE WITHOUT BEARING ACTION. DRIVE PULLY TO BEARING INNER RACE CIRCLIP CAME UNDONE ALLOWING ENOUGH PLAY IN THE ASSY THAT THE PULLEY WOBBLED ENOUGH TO THROW THE BELT.  BELT FOUND UNDAMAGED.  SERVICEABLE DRIVE PULLEY ASSY WITH PUMP WAS INSTALLED AND RETURNED TO SERVICE.
